Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have PCOD, irregular periods. Taking Yasmeen, Obimet and B long. Still no period. What should I do?

I am suffering from PCOD and not having my periods regualrly. I was undertaking the treatment from OBG for yasmeen and OBIMET SR and B LONG F for 8months and was not feeling better hence decided to leave it. then from last 4 months i have not got my periods so what sud i do? I am feeling very heavy and puting on weight on chest and belly fat. Plz advise !!!
Asked On : Sun, 6 Jan 2013
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The very condition of PCOD needs long time treatment for at least a year and added to medical management, you need to manage your diet and weight. Avoid fatty and oily foods, cheese and bakery foods, take lot of fresh fruit and vegetables; do some regular exercise with stress on reducing abdominal fat; avoid stress in work and practice some meditation, drink lot of water, at least 2-3 liters per day. Consult your doctor and get advised on further management. PCOD is mostly treatable and sometimes get corrected spontaneously when the general condition improves. Good luck.
Answered: Sun, 6 Jan 2013
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
PCOS is very tricky problem.
Loosing weight is very important to regain fertility in a patient of PCOS. 
It is said that even if you are able to shed 10% of your weight,you hall be able to get your periods back. 
To shed weight 
Take low carbohydrate and high protein diet 
Do regular aerobic exercises like brisk walking or swimming or cycling 
And you should take medicines to balance your body hormones like birth control pills 

The most important aspect of treatment is use of insulin sensitising medicine called as METFORMIN
Since patients of PCOS have incresed insulin resistance ,you need METFORMIN to reduce the insulin resistance. 
Insulin resistance causes a build up of insulin and sugar levels in the blood which results in 
Increased production of male hormones in body. 
These increased levels of male hormones result in acne,infertility and WEIGHT GAIN. 

Consult a Gynecologist or a physician and start taking METFORMIN 500 mg twice a day,under his advise,for at least 6 months.

Answered: Sun, 6 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor